Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 13, 2010, 4:39 AM CDT for Boone County, Moniteau County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 4:39 AM CDT (09:39 UTC)
- Expired
- May 13, 2010, 10:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 6:16 AM CDT | FLASH FLOOD | 1 N Columbia, MO | BLACKFOOT ROAD ON THE NORTH SIDE OF COLUMBIA IS CLOSED DUE TO FLASH FLOODING. |
| May 13, 7:42 AM CDT | FLASH FLOOD | 2 W Centralia, MO | TRI-CITY LAKE ROAD CLOSED AT HWY CC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1283 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
267
WGUS53 KLSX 130939
FFWLSX
MOC019-135-131530-
/O.NEW.KLSX.FF.W.0017.100513T0939Z-100513T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
439 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI...
MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 1030 AM CDT
* AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER ROUND OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING
ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO
LOCALLY 2 INCHES CAN BE EXPECTED THROUGH 7 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CALIFORNIA...CENTRALIA...COLUMBIA...TIPTON...
CLARKSBURG...EASLEY...HALLSVILLE...HIGH POINT...JAMESTOWN...
MCGIRK...MIDWAY...MURRY...ROCHEPORT AND STURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS. IN URBAN AREAS...STREETS...UNDERPASSES...AND
OTHER DRAINAGE AREAS OR LOW LYING SPOTS CAN FLOOD WITH TORRENTIAL
RAINFALL.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 9284 3870 9261 3892 9250 3897 9257
3900 9257 3925 9243 3924 9211 3907 9211
3906 9214 3890 9217 3881 9214 3870 9222
3865 9220 3864 9222 3867 9235 3872 9235
3874 9239 3842 9250 3843 9263 3860 9284
$$
CVKING1 follow-up statement
580
WGUS73 KLSX 131528
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT THU MAY 13 2010
MOC019-135-131539-
/O.EXP.KLSX.FF.W.0017.000000T0000Z-100513T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
1028 AM CDT THU MAY 13 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOONE AND MONITEAU
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN ACROSS MONITEAU COUNTY HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT THERE. HOWEVER...IN BOONE
COUNTY NUMEROUS ROADS HAVE BEEN CLOSED DUE TO FLOODING. IN SOME
AREAS...STREAMS ARE STILL RISING AND NEW FLOODING HAS DEVELOPED. AN
AREAL FLOOD WARNING WILL BE ISSUED FOR BOONE COUNTY SHORTLY FOR THIS
CONTINUING FLOOD THREAT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3869 9284 3870 9261 3892 9250 3897 9257
3900 9257 3925 9243 3924 9211 3907 9211
3906 9214 3890 9217 3881 9214 3870 9222
3865 9220 3864 9222 3867 9235 3872 9235
3874 9239 3842 9250 3843 9263 3860 9284
$$
FUCHSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:53 AM CDT, 46 minutes earlier.
Area forecast discussion, May 13, 3:53 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT THU MAY 13 2010
.DISCUSSION...
/352 AM CDT THU MAY 13 2010/
AREA PROFILERS/VWP OBS WERE PICKING UP THE 50-60 KT SWLY LLJ AT H85
THAT WAS SUPPORTING SEVERAL MESOSCALE CONVECTIVE SYSTEMS ACROSS
KS/MO/IA/IL. THIS IS SLIGHTLY STRONGER THAN DEPICTED BY
MODEL GUIDANCE BUT OTHERWISE IN GOOD AGREEMENT. CONVECTION WILL
DIMINISH IN INTENSITY AND COVERAGE AS THE LLJ VEERS AND WEAKENS THIS
MORNING.
EARLY MORNING SFC ANALYSIS SHOWED A SFC LOW OVER NRN MO/SRN IA WITH
A WMFNT EXTENDING EWD THROUGH IL/IN AND A CDFNT EXTENDING SWWD
THROUGH KS/OK. THE SFC LOW CONTINUES LIFTING NEWD INTO THE GRTLKS
TODAY WHILE DRAGGING A CDFNT THROUGH MO/IL. WITH THE SFC WMFNT LOCATED
OVER NRN IL/IN BY AFTN...THE TIMING OF THE CDFNT IS A KEY ELEMENT
FOR DETERMINING THE LOCATION OF AFTN CONVECTION AND POTENTIAL SEVERE
WEATHER SINCE ITS POSITION WILL DETERMINE WHICH PARTS OF THE CWA ARE
IN THE UNSTABLE WARM SECTOR OUT AHEAD OF THE FNT. ATTM...MODEL
GUIDANCE AND EARLY MORNING SFC OBS SUPPORT THE IDEA THAT THE FRONT
WILL BE ORIENTED SW-NE FM FAR NERN MO AND WEST CENTRAL IL THROUGH
SWRN MO. ANOTHER FACTOR TO CONSIDER IS THE EFFECT OF SEVERAL OUTFLOW
BDRYS /NOTED ON RADAR FM EARLY MORNING CONVECTION/ WHICH MAY FOCUS
TSRA DVLPMT LATER THIS AFTN. MODEL GUIDANCE SUGGESTS THERE WILL BE
45-55 KTS OF 0-6 KM SHEAR ORIENTED NEARLY PARALLEL TO THE CDFNT AND
MLCAPE EXCEEDING 1000 J/KG. ALTHOUGH THE UPPER LOW WILL BE DISPLACED
TO THE NORTH...RIGHT ENTRANCE REGION OF H5 JET STREAK IS FCST TO BE
OVER MO/IL THIS AFTN AND MAY PROVIDE SOME UPPER LVL SUPPORT FOR
THUNDERSTORMS.
WILL CONTINUE THE GOING FLASH FLOOD WATCH THROUGH 7 PM GIVEN
PREVIOUSLY SATURATED SOILS...RAINFALL FM EARLY MORNING
CONVECTION...AND ANTICIPATED CONVECTION THIS AFTN.
APPEARS THAT MOST OF FRI AND FRI NIGHT SHOULD BE DRY AS HIGH
PRESSURE BUILDS IN TO THE AREA BEHIND THE CDFNT. RETURN FLOW SETS UP
ON SAT AFTN/EVE AS THE HIGH MOVES E OF THE AREA WITH ANOTHER LOW
PRES SYSTEM EXPECTED TO BRING SHRA/TSRA CHCS TO THE REGION ON SAT
NIGHT AND SUN. THE BETTER PRECIP CHCS APPEAR TO HOLD OFF UNTIL
SUN/SUN NIGHT. NO CHANGES PAST 12Z SUN.
KANOFSKY
&&
.AVIATION...
/1230 AM CDT THU MAY 13 2010/
WRMFNT HAS PUSHED THRU ALL OF THE TAF SITES...TAKING ITS BIG JUMP
NWD DURING THE EVENING AND THIS WILL MAINTAIN SE-S SFC WNDS AT THE
ONSET AND GRADUALLY LEAD TO SLOWLY VEERING SFC WNDS BY THURSDAY
MORNING. MAIN PCPN THREAT REST OF TONIGHT WILL BE FOR AREAS NEAR
THE WRMFNT WHICH WILL PAINT KUIN AS THE MAIN RECIPIENT OUT OF THE
TAF SITES. OTHERWISE...LOOK FOR VFR CONDS THRU MUCH OF THE VALID
TAF PERIOD UNTIL WE GET CLOSER TO CD FROPA THURSDAY AFTN. TSRA
ACTIVITY IN WRN MO SHOULD CONT TO PUSH NEWD AND MAINLY HIT THE NRN
FA LATE TONIGHT...ALTHOUGH CANNOT FULLY RULE OUT SOME DEVELOPMENT
ON THE SRN TAIL AND SOME GUSTY WNDS WHEN IT PASSES THRU KCOU.
CDFNT/DRYLN AND WILL IMPACT THE FA ON THURSDAY...AND IS NOT
EXPECTED TO GET INTO STL METRO UNTIL MID-LATE AFTN. MODELS SHOWING
A DECENT SIGNAL OF POST-FRONTAL PCPN LINGERING FOR A FEW HRS.
WITH LO LEVEL JET STREGTHENING OVHD ATTM...HAVE MAINTAINED LLWS
MENTION AT ALL TAF SITES...AND THIS WILL MIX DOWN AS GUSTY SWLY
SFC WNDS ON THURSDAY AHD OF CDFNT. MVFR CIGS WILL BUILD IN BHND
CDFNT.
SPECIFICS FOR KSTL...WILL CONTINUE TO KEEP A DRY TAF THRU THE
OVERNIGHT AND THURSDAY MORNING HOURS...ALTHOUGH LATEST RADAR
DEVELOPMENTS MAY PUT THAT A BIT MORE AT RISK...ALTHOUGH WITH
ANTICIPATED NELY STORM TRACKS...DRY IS STILL THE LIKELY BET. CD
FROPA STILL TIMED FOR 22Z...WITH A BRIEF SHOT OF TSRA EXPECTED
ALONG THE FRONT BEFORE POST-FNTL PCPN KICKS IN FOR A FEW HOURS.
OTHERWISE...SEE ABOVE.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-LEWIS
MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 13, 4:28 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 428 AM CDT THU MAY 13 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-140930- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 428 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WERE OCCURRING ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS EARLY THIS MORNING. SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WERE ALSO PRODUCING HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT ACROSS PARTS OF CENTRAL AND NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. THESE STORMS WILL DIMINISH IN COVERAGE LATER THIS MORNING. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT. SOME OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE STORMS WILL ALSO PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT ACROSS PARTS OF CENTRAL AND NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ACROSS SOUTHEAST MISSOURI AND SOUTHWESTERN ILLINOIS. THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL AND SOUTHERN MISSOURI ON SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Special weather statement, May 13, 1:35 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 135 AM CDT THU MAY 13 2010 MOZ041-047-130715- BOONE MO-MONITEAU MO- 135 AM CDT THU MAY 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BOONE AND NORTHERN MONITEAU COUNTIES UNTIL 215 AM CDT... AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF JAMESTOWN...OR 10 MILES NORTH OF CALIFORNIA...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS THUNDERSTORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ASHLAND... COLUMBIA... CENTRALIA... EASLEY... ROCHEPORT... MIDWAY... MURRY... HALLSVILLE... STURGEON... WILTON... LUPUS... MCBAINE... HARRISBURG... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, May 13, 1:54 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM HAIL COLUMBIA 38.95N 92.33W
05/13/2010 M1.75 INCH BOONE MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN CENTRAL COLUMBIA
&&
KANOFSKYLocal storm report, May 13, 1:57 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM HAIL COLUMBIA 38.95N 92.33W
05/13/2010 M1.00 INCH BOONE MO TRAINED SPOTTER
AT 6306 OLD VILLAGE RD
&&
KARLZLocal storm report, May 13, 2:02 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
202 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM HAIL 3 ENE COLUMBIA 38.97N 92.28W
05/13/2010 M1.00 INCH BOONE MO TRAINED SPOTTER
LASTED 4 MINUTES
&&
KARLZLocal storm report, May 13, 2:04 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 1 S COLUMBIA 38.94N 92.33W
05/13/2010 M1.75 INCH BOONE MO TRAINED SPOTTER
LASTED 5 MINUTES
&&
KARLZSpecial weather statement, May 13, 2:11 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 211 AM CDT THU MAY 13 2010 ILZ095>097-MOZ027-035-036-042-130800- ADAMS IL-AUDRAIN MO-BROWN IL-MARION MO-PIKE MO-PIKE IL-RALLS MO- 211 AM CDT THU MAY 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...BROWN AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN MARION...RALLS AND NORTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 300 AM CDT... AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF COLUMBIA TO NEAR CANTON...AND MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MEXICO... HANNIBAL... SPAULDING... PERRY... CENTER... FALL CREEK... GOLDEN... LADDONIA... CAMP POINT... PAYSON... FARBER... NEW LONDON... CLAYTON... SPENCERBURG... FRANKFORD... BEVERLY... BARRY... BUCKHORN... MOUNT STERLING... GRIGGSVILLE... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:50 PM CDT | Tornado Warning | LSX | Knox, Lewis, Shelby | 40 min |
| May 12, 9:04 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| May 12, 9:13 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Shelby | 6 hr |
| May 12, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 34 min |
| May 13, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 29 min |
| May 13, 2:52 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Shelby | 6 hr |
| May 13, 8:01 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Shelby | 12 hr |
| May 13, 10:30 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 17 days |
| May 13, 10:40 AM CDT | Areal Flood Warning | LSX | Boone | 48 hr |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Lewis | 7 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Marion | 7 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Marion | 7 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Marion | 11 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Ralls | 9 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Pike | 11 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Pike | 12 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Lincoln | 12 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Saint Charles | 17 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Saint Charles | 16 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 14 days |
| May 13, 6:05 PM CDT | River Flood Warning | LSX | Monroe | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.